# SDR 96ZZZX3447

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9184F
- Make and model: Piper PA-46-310P
- Aircraft serial: 468408068
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 2720
- Condition: Failed
- Location: Power Pack
- Part time: 3,679 hours
- Component: Garkenyon, 953801
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT ATTEMPTED TO RETRACT LANDING GEAR, BUT HYDRAULIC POWER PACK DID NOT RUN.  NOSE GEAR BECAME UNLOCKED DUE TO RESIDUAL HYDRAULIC PRESSURE.  FREE FALL WOULD NOT LOCK NOSE GEAR.  SEVERAL MANEUVERS CAUSED NOSE GEAR TO LOCK DOWN.  AIRCRAFT LANDED UNEVENTFULLY.  FOUND HYDRAULIC PUMP MOTOR FAILED TO OPERATE.  BRUSH CIRCUIT OPEN IN MOTOR.  MOTOR TO BE REPLACED.
